# SDR 08FDEA03869

- Difficulty date: September 15, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A579600050000
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP TOP SKIN IS CHAFED AT APPROX 13 INCHES AFT OF THE FRONT SPAR AND 79 INCHES FROM THE INBD EDGE.  BLENDED CHAFED AREA REF SRM SRM 51-73-10.  ORIGINAL MATERIAL THICKNESS 0.031 REF SRM 57-52-12.  REMOVED MATERIAL 0.003.  MATERIAL REMAINING 0.028, FOUND TO BE BEYOND LIMITS REF SRM 57-50-00.  CUT OUT DAMAGED SKIN REF SRM 57-50-00; FIG 205.  FABRICATED A REPAIR DOUBLER REF SRM 57-50-00; FIG 205.  ALODINED REPAIR DOUBLER REF SRM 51-21-10.  PRIMED REPAIR DOUBLER REF SRM 51-23-10.  INSTALLED REPAIR DOUBLER REF SRM 57-50-00; FIG 205.  PAINTED REPAIR DOUBLER REF SRM 51-23-10.
